BLOGS EVENTS SOCIAL VIDEOS SOLUTIONS HOT TOPICS Q&A DISCOVER IDEAS
MORE+
PLEASE SELECT:
LANGUAGE
English 中文 Español
CHANNELS
MEN
Male Infertility
Testicular Pain & Injury
Penis Pain & Injury
Prostatitis
Low Sex Drive
Over Masturbation
Weak Erection
Prostate Enlargement
Premature Ejaculation
LOCATION
Country or Region
State or Province
City

Save Selections

Unexpected Weight Gain & Acne Breakout From Birth Control Pills

A woman taking low-dose oral contraceptives is experiencing horrible side effects! Acne outbreaks, no sex drive and weight gain are just a few of the symptoms. Why is she having such a negative response and what can she do to regain control of her own body?

Case #: 546

Concern:

Concern: I currently take a low hormone birth control pill. I experience intense breast pain that builds up a week to two weeks before my period, then slowly goes away two weeks later. I have absolutely no sex drive. The pills caused me to gain weight that I cannot get rid of despite exercise and a healthy diet. I have acne break outs every month as if I were a teenager. I had a copper IUD (paragard) for half a year, but I kept spotting and experiencing pelvic pains. My question is this: What do you recommend that I do to restore balance within my body, regain my libido and clear up my acne?

Discussion:

It seems you have built up a progesterone overdose. Progesterone is normally a good and healthy hormone for women to have—it relieves depression and balances the presence of estrogen in the body, however, in excess it causes a number of problems.

It’s possible that you naturally have a low tolerance to excess progesterone, or that you have weakened your liver somehow and left it unable to process the excess hormones, but in either instance, it’s vital that you flush your system of the progesterone before you cause permanent damage to your body’s filtration system—namely, the kidneys and liver. After the excess progesterone is resolved, your body will begin to function normally.

It All Adds Up

The progesterone, or progestin, actually—a synthetic form of progesterone—found in oral contraceptives differs from your own ovarian production in one vital way. That difference is that while progesterone produced in your body is able to “cascade” or change into other hormones—such as estrogen or testosterone—synthetic progestin is not, leaving you with too much progesterone to handle. At this point, your body begins exhibiting symptoms of excess progesterone, some of which appears as just an aggravated case of PMS.


Synthetic Side Effects

The very problems you’ve been mentioning are all normal symptoms of excess progesterone. For some reason, having high levels of unbound progesterone floating around in your body triggers, in response, high levels of cortisol—a stress hormone.

While progesterone is the cause of your problem, the result is mainly due to cortisol’s effect on your body. High levels of cortisol result in weight gain—especially around the waist (an abnormal fat deposit area for women), yeast overgrowth (yuck), reduced muscle mass, constant fatigue, insomnia, acne, and interferes with the thyroid (the gland which controls how sensitive the body is to hormones, which is probably the result of your low sex drive—insensitivity to testosterone).

Desperate for a Detox

At this point, you need to stop using oral contraceptives for birth control, or at least take a break from them and use an alternate prophylactic. You also need to flush the excess hormones from your body. It only takes your body a few months to remove the inflammatory unbound progesterone molecules, but you could definitely speed up the process with an herbal tonic (to stop miserable syptoms) created to restore balance to your hormonal levels.

You will also be relieving stress on your liver and kidneys, which put a definite strain on your whole body. A body with an overworked filtration system is one at risk for sickness and infection! Once there is no longer any cortisol stimulus, you will begin to feel like your old self again—happy, sexy and slim.

[More Details +]

Views: 161

Ideas: Women's, Low Sex Drive, PMS Problems

Blog ID: 61156

Images & contents may be subject to copyright    •   Report this image

More Like This

11/19/2023 3:11:00 PM
Your Guide to Female Low Sex Drive . According to The Kinsey Institute, women between the ages
大象麻麻1997
11/19/2023 3:22:00 PM
Lustless: Why Is He Suddenly Soft in Bed? He s barely into middle age, but he s already noticing t
Kate Gorrell-
11/19/2023 3:08:00 PM
Turn Down the Throttle
Kate Gorrell.
11/19/2023 3:05:00 PM
Not Hysterical About Her Hysterectomy
Kate Gorrell
11/19/2023 3:06:00 PM
Ready to Leave Her
Kate Gorrell
11/19/2023 3:07:00 PM
Strings Attached
Kate Gorrell
11/19/2023 3:13:00 PM
It s a Bloody Business
Kate Gorrell
11/19/2023 3:22:00 PM
Out Of Sex Gas
Isaak Koenka
11/19/2023 2:59:00 PM
Too Young to Feel This Way: At Just 20 Years Old, She Cringes When Her Boyfriend Wants Sex
Jean Dohm*
11/19/2023 3:21:00 PM
I think I Can, I Think I Can She and Her Boyfriend Both Want Her to Reach Orgasm, But Nothing They v
Jean Dohm*
11/19/2023 3:13:00 PM
When Life Just Isn t Fair: She and Her Partner Desperately Want a Baby but Nothing has Worked Yet
Jean Dohm*
11/19/2023 3:23:00 PM
Moderation Is Key: Recovering From Excessive Vibrator Use
Dustin McManus
11/19/2023 3:19:00 PM
Men Can t Recognize Their Own Bald Spots; How Will They Know Where The G-spot Is
Solange Pereira
11/19/2023 3:08:00 PM
Tips For Pleasing Your Woman
Herballove Editorial+
11/19/2023 3:10:00 PM
Now I Have to Masturbate on My Own and Perform Oral on Her. Sex isn t as Fun as it Used to Be.
Herballove Editorial**
11/19/2023 3:17:00 PM
What Is Vulvadynia and Why Do I have It
Sasha Johnson+
11/19/2023 3:22:00 PM
I Don't Want To Be A Loose Goose
Sasha Johnson**
11/19/2023 3:03:00 PM
Dropping Desire With Vaginal Dryness
Kate Gorrell--
11/19/2023 3:22:00 PM
I Have A Complete Clitoral Desensitization Due to Excessive Masturbation In My Teens
Kate Gorrell--
11/19/2023 3:15:00 PM
Free Your Mind A Remedy for Orgasm Dysfunction Caused by Vibrator Use
Jean Dohm--